# SDR USAABB00075

- Difficulty date: May 30, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N647US
- Make and model: Boeing 767201
- Aircraft serial: 23899
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052500962
- Condition: Failed
- Location: E/E Bay
- Part time: 9,821 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 2 EN ROUTE PHL/FCO, CREW NOTED THE LOSS OF BOTH FMC''S.  CYCLING THE CIRCUIT BREAKERS BROUGHT THE FMC''S BACK ON-LINE, HOWEVER, THE CREW DECIDED NOT TO CONTINUE THE FLIGHT.  FLIGHT RETURNED TO PHL AND LANDED WITHOU FURTHER INCIDENT.  (X)
